# SDR AALA200802729

- Difficulty date: October 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 28,505 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Control Module
- Part number: 6937317300
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT INFLIGHT LAX TO IAD - DURING CRUISE, CREW REPORTED ENGINE NR 1 HYDRAULIC LOW PRESSURE INDICATION ILLUMINATED FOLLOWED BY ENGINE NUMBER TWO HYDRAULIC LOW PRESSURE INDICATION.  CREW TURNED OFF BOTH PUMPS AND LANDED PIT WITHOUT INCIDENT.  EICAS SHOWED NORMAL HYDRAULIC PRESSURES AND QUANTITIES.  FOUND HYDRAULIC PRESSURE INDICATING SYSTEM FAULTED.  REPLACED HYDRAULIC RESERVOIR PRESSURE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
